# SDR VTZA97539

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: K38638
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 6568 - IAD-SCE - DURING AN FAA INSPECTION, DEPLOYED OXYGEN MASK FOR INSPECTION.  ONE MASK HAD LOOSE SCREW THAT HELD BAND TOGETHER.  MAINTENANCE INSPECTED AND RESTORED MASKS AND REMOVED AND REPLACED ONE MASK.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
